MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH FOOT SWITCH, DOUBLE, FOR, ESG-400; GENERATORS

OLYMPUS WINTER & IBE GMBH FOOT SWITCH, DOUBLE, FOR, ESG-400; GENERATORS
Model Number WB50402W
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to olympus, that an hf unit (generator) had an e433 footswitch error.It is unknown, when the reported issue was found.The customer solved the reported issue during troubleshooting.There was no patient injury or adverse event reported to olympus.
 
Additional Manufacturer Narrative
The device will not be returned to olympus for evaluation, because the issue was resolved.During troubleshooting, the customer was instructed to disconnect the footswitch and the error went away.The customer noticed, the way the cable was wrapped around the footswitch, it was pushing on the pedal.He unwrapped the cable and reconnected the footswitch and tried it again.Olympus will continue to monitor the field performance of this device.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the likely cause of the reported event is due to the cable being wrapped around the foot switch.However, the root cause of the reported information is unable to be determined.Olympus will continue to monitor field performance for this device.

Brand Name
FOOT SWITCH, DOUBLE, FOR, ESG-400
Common Device Name
GENERATORS
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, de 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, de
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16942845
Report Number9610773-2023-01336
Device Sequence Number7013113
Product Code GEI
UDI-Device Identifier04042761076807
UDI-Public04042761076807
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB50402W
Device Catalogue NumberWB50402W
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown